# SDR DALA2021032401745

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 88,148 hours, 23,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EMER LT ASSY 23D AND 44D LOOSE. CORRECTIVE ACTION: REPLACED HOUSING AT 23D AND REINSTALLED EMER LIGHT AT 44D. OPS CK GOOD. (7573461)
